# SDR VNAA0009005

- Difficulty date: September 11, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 12,789 hours, 11,231 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AS FLIGHT 4169 DEPARTED THE CREW SMELLED AN UNUSUAL ODOR IN THE COCKPIT AND BECAME LIGHT HEADED.  THE CREW IMMEDIATELY RETURNED TO THE FIELD AND PROCEEDED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND DEFERRED THE AUXILARY POWER UNIT, FLIGHT 4169 THEN DEPARTED WITHOUT FURTHER INCIDENT.
